advertisement
Question
Posted by: susan | 2011-01-11

medication

I have been put on 80mg fluoxetine, 210mg, and 300mg lamictin a day as well as stilnox at night. Is it possible that the lamictin is reducing the efficacy of the anti depressants as I dont seem to be much better since taking it. I suffer from depression as well as anxiety and panic disorder

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Susan

It is not a well know interaction, but can't be excluded. You may need to discuss changing your meds with your prescribing doctor if no improvement is seen.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011-01-12

Hi Susan

It is not a well know interaction, but can't be excluded. You may need to discuss changing your meds with your prescribing doctor if no improvement is seen.

All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement